... got a new dosage two days ago but still feel very stressed. Any ideas?
OMG! I stopped taking my Celexa, and 2 months later I went crazy- manic/depressive, crying all the time, flu like symptoms, weakness, and feeling crazy and there's more. I almost checked my self into the county mental health. but my psychiatrist said, go back on celexa and see what happens. I did and 2 days later the crying stopped, and a month later I'm back to normal. Stopping SSRI's are dangerous buisness in my book. Unless you taper slowly...
I like helping in any way that I can and I want to give safe advice, it may be that since you missed several days that it is taking time to readjust your blood levels, anytime you are placed on this medication I have heard that it takes a little time to work, if things don't improve I would talk with the doctor or at least notify him/her through the office, I have had panic for a long time and whatever you do you hang in there and even though it seems so hard things will get better take care
It takes some time to get back into your system. Paxil is a wonderful drug I know I love it, it has helped me a great deal. I would talk to your doctor about some Ativan just for a SHORT time until the Paxil gets back into your system it shouldn't take much longer if you had success with it before. Try keeping yourself busy so that your mind it occupied and you don't have time to think and that may help some too. Whatever you do try to remember your meds every day so this doesn't happen to you again. Good luck, marjorie zych
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 10 answers
Posted 11 Oct 2011 • 5 answers
Posted 7 Dec 2011 • 3 answers
Posted 15 Nov 2015 • 5 answers
Posted 6 Jul 2016 • 1 answer